MAUDE Adverse Event Report: EPOCAL INC. EPOC READER

EPOCAL INC. EPOC READER
Catalog Number 10736401
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has requested log files however this data is not available.The customer states that the instrument is currently operational and believes the discrepant results to be due to improper sample handling.
 
Event or Problem Description
The customer received discrepant elevated po2 results on two patients compared to retesting on another epoc instrument using the same samples.There is no report of injury due to this event.

Brand Name
EPOC READER
Common Device Name
EPOC
Manufacturer (Section D)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA  K1G 3P5
MDR Report Key10290348
Report Number3002637618-2020-00035
Device Sequence Number3162469
Product Code CGL
UDI-Device Identifier00809708032333
UDI-Public00809708032333
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10736401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1